# SDR IPXA2025052475626

- Difficulty date: May 8, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 41,781 hours, 23,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR  ATA 53-00 WHILE WORKING LINE# 816 T3F18E006KWYG AT THE APU AERA DOOR HOUSING TOP OF HORZ. STAB CENTER SECTION FOUND CORROSION AT ANGLE UNDER NUTPLATES.  INSTALLED FORWARD STRAP P/N 148N3138-20SAAU AND LOWER ANGLE SUPPORT P/N 148N3152-1SAAU FOR APU INLET FWD DOOR HOUSING REF. B-757 SRM  51-40-02-0G-0.  REVIEWED
